When your child is suffering from a fever or pain caused by the common cold, flu or an infection, provide fast and effective relief with Equate Children’s Acetaminophen Tablets. They dissolve fast and have a sweet bubblegum flavor, which makes them easier for kids to take. These acetaminophen chewable tablets are aspirin- and ibuprofen-free. They’re available in a convenient 24-count package.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.
- Fever reducer/pain reducer
- Fast dissolving
- Acetaminophen 160 mg
- For children ages 2 to 11 years
- Compare to the active ingredient in Children’s Tylenol Meltaways
- 24-count package